# SDR CALA2023041401116

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 89,350 hours, 35,360 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: D5347042021200
- Condition: Corroded
- Location: Fr 58-59
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 43L CORRODED FR 58-59. (A3NB-05-3-6023). GENE RATED BY V892285 AT HAECO LCQ, PER NR 9292470(34470). REMOVED AND REPLACED AFT CARGO STRINGER 43L AT FR 58-59 IAW A320 SRM 51-72-11-911-001. PERFORMED BY N078599 AND INSP BY V061588.
